I took it for 6 weeks (Norco, 240 pills, 7.5mg/325mg). I stopped taking over a week ago but not I cannot sleep, very restless, jittery, feel like my heart is racing at times. Could I already be dependent?
While it wouldn't seem like you had been on the hydrocodone long enough, you definitely sound like you are having withdrawal symptoms. So yes, you could become dependent in 6 weeks time. Since you have already been a week, you are through the worst of the withdrawals and should begin to feel better soon. Hang in there!!
I am a coal miner and a couple of years ago i was hurt in a roof fall. my arm was torn in 1/2... after all the surgeries i was sent to a pain spec. and she/he decided to put me on hydro 10/325... i thought nothing of it and rarely took any. but as time went on i developed nerve and muscle pain... terrible pains... i started taking the pills on a reg basis and after two years i have gone from 60 to 180 a month... i recently ran out and because i signed a pain agreement i could not get an early refill... went to prompt care... nothing... e.r. ... nothing... they cant do anything because of my agreement with my pain management dr... I went a week without any meds... this has been the worst thing in the world... I have NEVER went through this much pain and depression as i have... I now know that i am addicted!!! I have had a headache for a week,frequent loose stools,sweatting... restlessness and very irritable... If you can... stay away... I have tried and coould not do it... and now i have been diagnosed with a tumor in my brain!!! they want to up my script for the pain... can you imagine... anyway... my 2 cents... steer clear of the norco...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Feb 2011 • 3 answers
Posted 14 Jul 2012 • 1 answer
Posted 29 Oct 2013 • 2 answers
Hydrocodone - I've been prescribed norco 7.5 mg , 5x daily . I've been taking them for 4 years. Does
Posted 20 Apr 2015 • 1 answer
Posted 28 Mar 2017 • 1 answer